American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Mark Lichtner. Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008) 2091-2101. MR 2383515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Erik Jensen. A new construction of the unstable manifold for the measure-preserving H{é}non map. Proc. Amer. Math. Soc. 136 (2008) 181-192. MR 2350403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anthony Manning. Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005) 1693-1697. MR 2120252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mohamed Sami ElBialy. On sequences of $C^{k,\delta}_{b}$ maps which converge in the uniform $C^{0}$-norm. Proc. Amer. Math. Soc. 128 (2000) 3285-3290. MR 1709749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1